Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

X. Y. Lu - D. Slepcev

Properties of minimizers of average-distance problem via discrete approximation of measures

created by lu on 18 Nov 2013

[BibTeX]

Published Paper

Inserted: 18 nov 2013
Last Updated: 18 nov 2013

Journal: SIAM J. Math. Anal.
Volume: 45
Number: 5
Pages: 3114-3131
Year: 2013


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1